question-icon

What causes shortness of breath after taking Micronor?

default
Posted on Wed, 30 Jul 2014
Question: I've recently started taking Micronor (started Sunday). I've noticed in the past three days that I'm having trouble catching my breath and feel like I have a shortness of breath. Could it be from the pill? Is that normal or no?

Also, on my left hand, I have three fingertips that keep burning and I have no idea why. I noticed the other day when I was breastfeeding my son that my fingertips ffelt like they were on fir when I held my breast and then for 20 minutes after that. What could that be?
doctor
Answered by Dr. Aarti Abraham (21 minutes later)
Brief Answer:
NOT LIKELY TO BE RELATED TO THE PILL.

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
As such, shortness of breath is not a common side effect of the pill.
Also, burning sensation in the extremities is due to deficiency of B complex vitamins.
Take a B complex vitamin supplement .
Give yourself a week to adjust to minor side effects of the pill, and then you should be fine.
Have you ever used birth control in the past ?
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (16 minutes later)
What can the shortness of breath be from then? Yes, I have been on birth control before, but had to stop because of side effects.
doctor
Answered by Dr. Aarti Abraham (3 hours later)
Brief Answer:
COULD BE STRESS, FATIGUE ETC.

Detailed Answer:
SHortness of breath can be due to fatigue, unaccustomed exercise, hot and humid weather, over exertion, lack of sleep, even stress.
Have you got your hemoglobin levels checked, even anemia can cause shortness of breath.
What side effects did you have from pill use earlier ?
Also, have you ever had shortness of breath in the past, or is it really severe right now, also do you have accompanying chest pain ?
If yes, a cardiac workup is also essential.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6009 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes shortness of breath after taking Micronor?

Brief Answer: NOT LIKELY TO BE RELATED TO THE PILL. Detailed Answer: Hello Thanks for writing to us with your health concern. As such, shortness of breath is not a common side effect of the pill. Also, burning sensation in the extremities is due to deficiency of B complex vitamins. Take a B complex vitamin supplement . Give yourself a week to adjust to minor side effects of the pill, and then you should be fine. Have you ever used birth control in the past ? Take care.